Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 61, NWS Mobile, AL

October 6, 2010

NWS Mobile, AL issued this red flag warning at Oct 6, 2010, 3:35 PM EDT. It took effect at Oct 7, 2010, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 6, 2010, 3:35 PM EDT (19:35 UTC)
In effect from
Oct 7, 2010, 12:00 PM EDT
Expired
Oct 7, 2010, 7:00 PM EDT
In force
7 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WWUS84 KMOB 061935
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
235 PM CDT WED OCT 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR A LONG
DURATION OF CRITICALLY LOW HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY OVER
THE WEST FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF LOW HUMIDITY...

.A DRY AIR MASS WILL REMAIN ACROSS THE AREA THROUGH THE END OF THE
WEEK. WINDS WILL BE GENERA LY LESS THAN 10 MPH ON THURSDAY...EXCEPT
ACROSS THE COASTAL AREAS EARLY IN THE MORNING. 

ALZ051>064-070000-
/O.CAN.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/
/O.CON.KMOB.FW.W.0060.000000T0000Z-101007T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
235 PM CDT WED OCT 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IS CANCELLED FOR THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE
WEATHER WATCH FOR THURSDAY. 

THE LOWEST HUMIDITY WILL BE BETWEEN 16 AND 25 PERCENT THIS AFTERNOON
WITH AN OCCASIONAL WIND TO AROUND 10 MPH. VERY DRY AGAIN ON THURSDAY
AFTERNOON BUT WITH WINDS NOT EXPECTED TO REACH 10 MPH IN THE
AFTERNOONS THE REQUIREMENT FOR A RED FLAG WARNING WILL NOT BE MET. 
FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE
ALERTS...REFER TO STATE FORESTRY AGENCIES. THE PUBLIC IS URGED TO
COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY AND BRIEFLY GUSTY WINDS WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

$$

FLZ001>006-071130-
/O.UPG.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/
/O.NEW.KMOB.FW.W.0061.101007T1600Z-101007T2300Z/
/O.CON.KMOB.FW.W.0060.000000T0000Z-101007T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
235 PM CDT WED OCT 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY.

A SUSTAINED PERIOD OF RELATIVE HUMIDITY LESS THAN 35 PERCENT HAS
OCCURRED THIS AFTERNOON AND IS FORECAST TO OCCUR AGAIN THURSDAY
AFTERNOON. 

A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN
FIRE GROWTH POTENTIAL. VERY LOW HUMIDITY INCREASES THE RISK OF
GROWTH AND SPREAD OF WILD FIRES.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A SUSTAINED PERIOD OF 
LOW RELATIVE HUMIDITY CREATES RAPID FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
980 
WWUS84 KMOB 070439
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1139 PM CDT WED OCT 6 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY OVER
THE WEST FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF LOW HUMIDITY...

.A DRY AIR MASS WILL REMAIN ACROSS THE AREA THROUGH THE END OF
THE WEEK. WINDS WILL BE GENERALLY LESS THAN 10 MPH ON THURSDAY...
EXCEPT ACROSS THE COASTAL AREAS EARLY IN THE MORNING WHERE WINDS WILL
BE 10 TO 15 MPH AND GUSTY.

FLZ001>006-072045-
/O.CON.KMOB.FW.W.0061.101007T1600Z-101007T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
1139 PM CDT WED OCT 6 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CDT
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CDT
THURSDAY. 

A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY.

A SUSTAINED PERIOD OF RELATIVE HUMIDITY LESS THAN 35 PERCENT IS
FORECAST TO OCCUR ON THURSDAY AFTERNOON.

A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN
FIRE GROWTH POTENTIAL. VERY LOW HUMIDITY INCREASES THE RISK OF
GROWTH AND SPREAD OF WILD FIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A SUSTAINED PERIOD OF
LOW RELATIVE HUMIDITY CREATES RAPID FIRE GROWTH POTENTIAL.

&&

$$
294 
WWUS84 KMOB 071037
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
537 AM CDT THU OCT 7 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT
THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG
DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM LATE FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE
POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT...


.SURFACE HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN ACROSS THE
REGION THROUGH THE WEEKEND. RELATIVE HUMIDITIES ARE EXPECTED TO DROP
INTO THE MID TO UPPER TEENS THIS AFTERNOON...AND RANGE FROM THE MID
20S TO MID 30S FRIDAY AND SATURDAY.


FLZ001>006-080245-
/O.NEW.KMOB.FW.A.0056.101008T1600Z-101008T2300Z/
/O.CON.KMOB.FW.W.0061.101007T1600Z-101007T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
537 AM CDT THU OCT 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE MID TO UPPER TEENS
THIS AFTERNOON.

A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE
GROWTH POTENTIAL. VERY LOW HUMIDITY INCREASES THE RISK OF GROWTH AND
SPREAD OF WILD FIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A SUSTAINED PERIOD OF LOW
RELATIVE HUMIDITY CREATES RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$
222 
WWUS84 KMOB 071927
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
227 PM CDT THU OCT 7 2010

...RED FLAG WARNING IN EFFECT THROUGH 6 PM CDT THIS EVENING FOR THE WESTERN 
FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 
PERCENT...

...RED FLAG WARNING NOW IN EFFECT FROM NOON CDT THROUGH 6 PM CDT FRIDAY FOR 
THE WESTERN  FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE 
HUMIDITY BELOW 35  PERCENT...

...FIRE WEATHER WATCH NOW IN EFFECT FROM LATE SATURDAY MORNING THROUGH
LATE AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE
POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT...

.DISCUSSION...SURFACE HIGH PRESSURE AND A DRY AIRMASS WILL PERSIST THE NEXT 48 
HOURS.  MINIMUM AFTERNOON RELATIVE HUMIDITY VALUES WILL FALL INTO THE LOWER 20S 
ON FRIDAY AFTERNOON AND MID TO UPPER 20S ON SATURDAY AFTERNOON.

FLZ001>006-081130-
/O.UPG.KMOB.FW.A.0056.101008T1600Z-101008T2300Z/
/O.NEW.KMOB.FW.W.0062.101008T1700Z-101008T2300Z/
/O.NEW.KMOB.FW.A.0057.101009T1700Z-101010T0000Z/
/O.CON.KMOB.FW.W.0061.000000T0000Z-101007T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
227 PM CDT THU OCT 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT FRIDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN
FIRE GROWTH POTENTIAL. VERY LOW HUMIDITY INCREASES THE RISK OF GROWTH
AND SPREAD OF WILD FIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A SUSTAINED PERIOD OF
LOW RELATIVE HUMIDITY CREATES RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 6, 1:30 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Oct 6, 1:30 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT WED OCT 6 2010

.AVIATION [18Z ISSUANCE]...VFR CONDITIONS CONTINUE THROUGH THE
PERIOD.

&&

.SHORT TERM [TODAY AND TONIGHT]...HIGH PRESSURE CENTERED OVER AR AND
THE TN RIVER VALLEY WITH CONTINUE TO SHIFT SOUTHWARD TO THE LOWER MS
RIVER AND NORTHWEST GULF THROUGH TONIGHT. WELL TO THE NE MID TO
UPPER TROF  OVER THE NE CONUS WILL CONTINUE TO DRIFT NE THROUGH
TONIGHT WEAKENING SFC PRES GRADIENT FURTHER SOUTHWARD OVER THE
SOUTHEAST STATES AND NORTHERN GULF. AS A RESULT WILL SEE SFC WINDS
DECREASE LATER THIS MORNING CONTINUING THROUGH TONIGHT...GIVING WAY
TO SLIGHTLY WARMER AFT TEMPS ACROSS MUCH OF THE CWFA THIS AFTERNOON
WITH HIGHS CLIMBING TO THE UPPER 70S FOR MOST AREAS OVER THE
NORTHERN HALF OF THE CWFA AND IN THE LOWER 80S FURTHER SOUTH TO THE
IMMEDIATE COAST. LATER MODEL GUIDANCE ALSO SUGGESTS SLIGHTLY DRYER
CONDITIONS THAN EARLIER EXPECTED RESULTING IN AFTERNOON RELATIVE
HUMIDITY VALUES FALLING BELOW THE 20 PERCENT FOR MOST AREAS. AS FOR
TEMPS WILL LEAN TOWARDS CURRENT MAV GUIDANCE FOR NOW. 32/EE

&&

.LONG TERM [THURSDAY THROUGH TUESDAY]...WILL START OFF THURSDAY WITH
A TROUGH-RIDGE-TROUGH UPPER AIR PATTERN OVER THE CONUS. THE HIGHLY
AMPLIFIED UPPER RIDGE OVER THE CENTRAL CONUS WILL WEAKEN AS IT
SHIFTS EAST THIS WEEK...SETTLING OVER THE SOUTHEAST STATES BY THIS
WEEKEND. STRONG SURFACE HIGH PRESSURE CENTERED ACROSS THE CENTRAL
PLAINS WILL ALSO SHIFT EASTWARD...AND BECOME CENTERED ACROSS THE MID
ATLANTIC SOUTHEAST STATES BY THIS WEEKEND. THESE TWO FEATURES WILL
EVENTUALLY MOVE FURTHER EAST ACROSS THE WESTERN ATLANTIC ON SUNDAY.
THE COMBINATION OF THE HIGH PRESSURE SYSTEM WILL KEEP THE DRY
WEATHER GOING THROUGH EARLY NEXT WEEK.

THE WARMING TREND WILL ALSO CONTINUE...WITH HIGHS CLIMBING ABOVE
NORMAL THROUGH THE WEEKEND. HIGH TEMPERATURES THURSDAY AND FRIDAY
WILL CLIMB INTO THE MID 80S...AND HIGHS OVER THE WEEKEND WILL REACH
INTO THE UPPER 80S. LOW TEMPERATURES THURSDAY NIGHT WILL RANGE FROM
48 TO 53 DEGREES INLAND AREAS...TO AROUND 60 DEGREES AT THE BEACHES.
THE LOWS THROUGH THE WEEKEND WILL BE ANOTHER 5 TO 10 DEGREES WARMER
ACROSS THE BOARD.

A LARGE UPPER TROUGH AND SURFACE COLD FRONT WILL APPROACH THE REGION
FROM THE WEST ON MONDAY...AND IS EXPECTED TO MOVE ACROSS THE
FORECAST AREA ON TUESDAY. AT THIS TIME...INTRODUCED AN INCREASE IN
CLOUD COVERAGE AND A SLIGHT CHANCE OF RAIN SHOWERS ON TUESDAY WITH
PASSAGE OF THESE SYSTEMS. TEMPERATURES WILL LOWER SLIGHTLY TOWARD
THE END OF THE FORECAST PACKAGE. /22

&&

.MARINE...MODERATE TO STRONG OFFSHORE FLOW AT 15 TO TO 20 KNOTS WITH
FREQUENT HIGHER GUSTS WILL BEGIN TO DECREASE LATER THIS MORNING AND
CONTINUE THROUGH MIDNIGHT TONIGHT THEN INCREASE SLIGHTLY THROUGH
EARLY THU MORNING FROM COLD AIR DRAINAGE. A SLIGHT OFFSHORE FLOW
WILL CONTINUE THU AFT AND THU NIGHT BUILDING SLIGHTLY AGAIN AFTER
MIDNIGHT DUE TO COLD AIR DRAINAGE. BY FRI AFT WINDS WILL BECOME WEST
TO SOUTHWEST AROUND 10 KNOTS WITH POSSIBLE HIGHER GUSTS FROM DAYTIME
HEATING INLAND. SEAS AT 5 TO 7 FEET WELL OFFSHORE THIS MORNING WILL
SUBSIDE TO 2 TO 4 FEET THROUGH TONIGHT...THEN 1 TO 3 FEET BY THU
AFTERNOON. OVER THE WEEKEND A LIGHT NORTHERLY FLOW WILL DEVELOP LATE
EACH NIGHT BECOMING WEST THEN SOUTHWEST AROUND 10 KNOTS WITH
POSSIBLE HIGHER GUSTS NEAR SHORE EACH AFTERNOON. SEAS WILL GENERALLY
RANGE FROM 1 TO 2 FEET OUT TO 60 NM OVER THE WEEKEND. WILL ALLOW THE
SMALL CRAFT ADVISORY FOR ALL MARINE ZONES TO EXPIRE BY MID MORNING.
32/EE

&&

.FIRE WEATHER...SURFACE HIGH PRESSURE WILL REMAIN ACROSS THE REGION
THROUGHOUT THE WEEK. A DRY AIRMASS WILL ALSO REMAIN OVER THE REGION
THROUGH THE WEEK. RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE
UPPER TEENS AND TWENTIES EACH AFTERNOON THROUGH THURSDAY. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      78  47  83  54 /  00  00  00  00
PENSACOLA   81  49  84  57 /  00  00  00  00
DESTIN      76  63  81  61 /  00  00  00  00
EVERGREEN   78  43  83  49 /  00  00  00  00
WAYNESBORO  79  40  84  50 /  00  00  00  00
CAMDEN      77  45  83  49 /  00  00  00  00
CRESTVIEW   80  44  85  48 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 11 AM WEDNESDAY TO 7 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 10 AM WEDNESDAY TO 7 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...NONE.

&&
Hazardous weather outlook, Oct 6, 6:00 AM EDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT WED OCT 6 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-071200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CDT WED OCT 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...
AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THERE IS AN INCREASED RISK FOR WILDFIRES THIS AFTERNOON DUE TO LOW
RELATIVE HUMIDITY VALUES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS AN INCREASED RISK FOR WILDFIRES EACH AFTERNOON THROUGH
SATURDAY DUE TO LOW RELATIVE HUMIDITY VALUES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE STORMS WILL NOT BE REQUIRED.

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.